Display Settings:

Format

Send to:

Choose Destination
We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
J Dermatol. 1996 Oct;23(10):708-9.

Photoallergic drug eruption due to pyridoxine hydrochloride.

Author information

  • 1Division of Dermatology, Kawasaki Municipal Hospital, Japan.

Abstract

Photoallergy to vitamin B6 is very rare; only a few cases of contact dermatitis and one case of photosensitive dermatitis due to pyritinol have been reported. We report here the first case of photoallergic drug eruption due to pyridoxine hydrochloride. A 71-year-old man developed papulo-squamous erythemata which were confined to sun-exposed sites. Photopatch testing, together with the clinical course, was helpful in reaching the initial diagnosis; this was confirmed by an oral challenge test. Photoallergic drug eruption due to vitamin B6 should be considered a rare cause of photosensitive dermatitis.

PMID:
8973037
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk